×

zbMATH — the first resource for mathematics

Multivalued differential equations in separable Banach spaces. (English) Zbl 0458.34008

MSC:
34A60 Ordinary differential inclusions
34G10 Linear differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chow, S. N., andShuur, I. D.,Fundamental Theory of Contingent Differential Equations in Banach Space, Transactions of the American Mathematical Society, Vol. 179, pp. 133-144, 1973. · Zbl 0282.34042
[2] Muhsinov, A. M.,On Differential Inclusions in Banach Spaces, Soviet Mathematics Doklady, Vol. 15, pp. 1122-1125, 1974. · Zbl 0313.34069
[3] De Blasi, F. S.,Existence and Stability of Solutions for Autonomous Multivalued Differential Equations in Banach Space, Accademia Nazionale dei Lincei, Rendiconti della Classe di Scienze Fisiche, Matematiche, e Naturali, Serie VIII, Vol. 60, pp. 767-774, 1976. · Zbl 0371.34039
[4] Anichini, G., andZecca, P.,Multivalued Differential Equations in Banach Space: An Application to Control Theory, Journal of Optimization Theory and Applications, Vol. 21, pp. 477-486, 1977. · Zbl 0336.93020
[5] Bardaro, C., andPucci, P.,Un Teorema di Esistenza per Equazioni Differenziali Generalizzate in Spazi di Banach, Atti del Seminario Matematico dell’ Università di Modena, Vol. 28, pp. 9-14, 1979.
[6] Sentis, R. M.,Convergence de Solutions d’Equations Differentielles Multivoques, Comptes Rendus, Académie des Sciences, Série A, Vol. 278, pp. 1623-1626, 1974. · Zbl 0306.34006
[7] Pavel, N. H., andVrabie, J. J.,Equations d’Evolution Multivoques dans des Espace de Banach, Comptes Rendus, Académie des Sciences, Série A, Vol. 287, pp. 315-317, 1978. · Zbl 0388.34036
[8] Tolstonogov, A. A.,On Differential Inclusions in Banach Spaces and Continuous Selectors, Doklady Akademii Nauk SSSR, Vol. 244, pp. 1088-1092, 1979.
[9] Tolstonogov, A. A.,On Properties of Solutions of Differential Inclusions in Banach Space, Doklady Akademii Nauk SSSR, Vol. 248, pp. 42-46, 1979. · Zbl 0441.34045
[10] Pianigiani, G.,Existence of Solutions of Ordinary Differential Equations in Banach Spaces, Bulletin de l’Académie Polonaise des Sciences, Vol. 23, pp. 853-857, 1975. · Zbl 0317.34050
[11] Kuratowski, K.,Sur les Espaces Completes, Fundamenta Mathematicae, Vol. 15, pp. 301-309, 1930. · JFM 56.1124.04
[12] Mönch, H.,Boundary-Value Problems for Nonlinear Ordinary Differential Equations of Second Order in Banach Spaces, Journal of Nonlinear Analysis, Theory, Methods, and Applications, Vol. 4, pp. 985-999, 1980. · Zbl 0462.34041
[13] Antosiewicz, H. A., andCellina, A.,Continuous Selections and Differential Relations, Journal of Differential Equations, Vol. 19, p. 386-398, 1975. · Zbl 0311.54016
[14] Himmelberg, C. J.,Precompact Contraction of Metric Uniformities and the Continuity of F(t, x), Rendiconti del Seminario Matematico dell’Università di Padova, Vol. 50, pp. 185-188, 1973. · Zbl 0285.28018
[15] Kuratowski, K., andRyll-Nardzewski, C.,A General Theorem on Selectors, Bulletin de l’Académie Polonaise des Sciences, Vol. 13, pp. 397-403, 1965. · Zbl 0152.21403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.